# SDR CALA2024121801571

- Difficulty date: December 14, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N17315
- Make and model: Boeing 737-8
- Aircraft serial: 67597
- Aircraft time: 1,364 hours, 520 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FWD ENTRY DOOR LIGHT ILLUMINATED ON TAKEOFF COMPLIED WITH DDP.   CYCLED DOOR SHUT, LATCHED AND OPEN. OPERATES NORMALLY. TASK 05-41-08-210-806 AND 807.   PER FIM 52-10-801 OMF SHOWS NO ACTIVE MAINTENANCE MESSAGES,OPERATIONAL TEST OF DOOR WARNING SYSTEM PER AMM 52-71-00. OPS CHECK NORMAL.
